MAUDE Adverse Event Report: ETHICON, INC. MCRYL UD 18IN 4-0 S/A PC-1 PRM MP; SUTURE, ABSORBABLE, SYNTHETIC

ETHICON, INC. MCRYL UD 18IN 4-0 S/A PC-1 PRM MP; SUTURE, ABSORBABLE, SYNTHETIC
Catalog Number Y835G
Medical Device Problem Code Material Separation (1562)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/14/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Product complaint # (b)(4).This report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by ethicon inc, or its employees that the report constitutes an admission that the product, ethicon inc or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.To date the device has not been returned.If the device or further details are received at a later date a supplemental medwatch will be sent.Attempts are being made to obtain the following information.To date no response has been provided.If further details are received at a later date a supplemental medwatch will be sent.- can you identify the lot number of the product used? - when did the alleged deficiency occur (removal from package / during handling prior to use on patient/ during passage through tissue / during tying / post-op)? if different, please explain.- what is the procedure name? - were there any patient consequences? - please perform and document the follow up attempt for product return.Please document the shipment tracking number in notes or rmao sections.- please provide the title of external person providing answers to follow-up (e.G.Nurse, surgeon, risk manager).The manufacturing records could not be reviewed as the batch/lot number is unknown.Additional h11: mcryl ud 18in 4-0 s/a pc-1 prm mp - y835g: unknown list any j&j products that were utilized during the case but did not contribute to the reported event.## *** was there any reported patient or user harm? ## unknown *** was there a significant delay? ## unknown *** if available, provide the product order number (po).## *** do you need product packaging to send the product back? ## no *** would you like a return label at the end of this process? ## no *** d4: udi: as the lot number for the device involved in the event was not provided, the full udi is currently not available.
 
Event or Problem Description
It was reported that a patient underwent an unknown procedure on (b)(6) 2026 and suture was used.During the procedure, suture needle broke off form suture tail.No adverse patient consequences were reported.Additional information was requested.

Brand Name
MCRYL UD 18IN 4-0 S/A PC-1 PRM MP
Common Device Name
SUTURE, ABSORBABLE, SYNTHETIC
Manufacturer (Section D)
ETHICON, INC.
1000 route 202
raritan NJ 08869
Manufacturer (Section G)
ETHICON INC.
1000 route 202
raritan 08869 0151
Manufacturer Contact
orla o'mahony
1000 route 202
raritan, NJ 08869
3035526892
MDR Report Key24337791
Report Number2210968-2026-01657
Device Sequence Number20062172
Product Code GAN
UDI-Device Identifier10705031059702
UDI-Public10705031059702
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
K964072
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 02/13/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberY835G
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/15/2026
Initial Report FDA Received Date02/13/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown